# SDR SWAA2012090507368

- Difficulty date: August 18, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER WEB CORRODED BETWEEN BS 332 TO BS 335, LBL 56.  REMOVED AND REPLACED WEB IAW SRM.
